# SDR CALA2013081290336

- Difficulty date: August 10, 2013
- Submitted: August 14, 2013
- Operation: Air carrier
- Aircraft: N455UA
- Make and model: Airbus A320-232
- Aircraft serial: 1105
- Aircraft time: 47,684 hours, 18,360 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Deformed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT FUSELAGE PANEL HAS SOME DEFORMATION IN UPPER RT CORNER.  REPAIRED AFT FUSE PANEL LOWER FWD CORNER.  REPLACED 2 SHEARED RIVETS.
